# SDR ASOA2013041603383

- Difficulty date: April 12, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 25,789 hours, 23,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT IN CABIN IS OUT.  R & R BATTERY CHARGER ASSY, IAW AMM 33-51-05, OPS CHECKED GOOD, OK FOR SERVICE.
